Recovery of singularities from amplitude information

Sacks, Paul E.
July 1997
Journal of Mathematical Physics;Jul97, Vol. 38 Issue 7, p3497
Academic Journal
Discusses the recovery of singularities from amplitude information in the one-dimensional Schrodinger equation. Idea of the proof and preliminary results; Numerical examples; Discussion of the hypotheses.


Related Articles

  • RECONSTRUCTION OF THE SINGULARITIES OF A POTENTIAL FROM BACKSCATTERING DATA IN 2D AND 3D. Reyes, Juan Manuel; Ruiz, Alberto // Inverse Problems & Imaging;May2012, Vol. 6 Issue 2, p321 

    We prove that the singularities of a potential in two and three dimensional Schr�dinger equation are the same as those of the Born approximation (Diffraction Tomography), obtained from backscattering inverse data, with an accuracy of 1/2- derivative in the scale of L�-based Sobolev...

  • Nonlinear Schr�dinger equations with symmetric multi-polar potentials. Felli, Veronica; Terracini, Susanna // Calculus of Variations & Partial Differential Equations;Sep2006, Vol. 27 Issue 1, p25 

    This paper deals with a class of nonlinear elliptic equations involving a critical power-nonlinearity as well as a potential featuring multiple inverse square singularities. When the poles form a symmetric structure, it is natural we wonder how the symmetry affects such mutual interaction. The...

  • Blowup theory for the critical nonlinear Schrödinger equations revisited. Hmidi, Taoufik; Keraani, Sahbi // IMRN: International Mathematics Research Notices;2005, Vol. 2005 Issue 46, p2815 

    We prove a refined version of compactness lemma adapted to the blowup analysis and we use it to give direct and simple proofs of some classical results of blowup theory for critical nonlinear Schrödinger equations.

  • Gluing Semiclassical Resolvent Estimates via Propagation of Singularities. Datchev, Kiril; Vasy, András // IMRN: International Mathematics Research Notices;Nov2012, Vol. 2012 Issue 23, p5409 

    We use semiclassical propagation of singularities to give a general method for gluing together resolvent estimates. As an application, we prove estimates for the analytic continuation of the resolvent of a Schrödinger operator for certain asymptotically hyperbolic manifolds in the presence of...

  • Soliton and singular solutions to the Schrödinger-Hartree equation. Genev, Hristo; Venkov, George // AIP Conference Proceedings;10/27/2010, Vol. 1293 Issue 1, p107 

    In this work we prove the existence of solitary wave solutions and give conditions for formation of singularities for the focusing time-dependent Schrödinger-Hartree equation in Rn.

  • Wigner Measure Propagation and Conical Singularity for General Initial Data. Fermanian-Kammerer, Clotilde; Gérard, Patrick; Lasser, Caroline // Archive for Rational Mechanics & Analysis;Jul2013, Vol. 209 Issue 1, p209 

    We study the evolution of Wigner measures of a family of solutions of a Schrödinger equation with a scalar potential displaying a conical singularity. Under a genericity assumption, classical trajectories exist and are unique, thus the question of the propagation of Wigner measures along...

  • A quasi-linear Schrödinger equation for large amplitude inertial oscillations in a rotating shallow fluid. Hunter, John K.; Ifrim, Mihaela // IMA Journal of Applied Mathematics;Aug2013, Vol. 78 Issue 4, p777 

    This paper derives a 2D, quasi-linear Schrödinger equation in Lagrangian coordinates that describes the effects of weak pressure gradients on large amplitude inertial oscillations in a rotating shallow fluid. The coefficients of the equation are singular at values of the gradient of the wave...

  • Partial recovery of potentials in generalized nonlinear Schrödinger equations on the line. Serov, Valery; Harju, Markus // Journal of Mathematical Physics;Aug2007, Vol. 48 Issue 8, p083512 

    The inverse Born approximation method is applied to inverse scattering problems for two one-dimensional nonlinear Schrödinger equations. We prove that all jumps and singularities of the unknown function are recovered from the Born function sequence. In particular, one can locate any bounded...

  • On inverse scattering problem for the Schrödinger equation with repulsive potentials. Ishida, Atsuhide // Journal of Mathematical Physics;2014, Vol. 55 Issue 8, p082101-1 

    We study multidimensional inverse scattering for Hamiltonians with repulsive potentials. Assuming short-range conditions for the interaction potential, the high velocity limit of the scattering operator determines uniquely the short-range part, using the Enss-Weder time-dependent method (1995)....


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics